# SDR ASAA2017010419243

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,707 hours, 12,000 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020002120210021
- Condition: No Test
- Location: Nr Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NG-28FCD-18090-1, FQIS NR 2 TANK AND COMP UNITS TESTING FOUND TU F1,F2,F3, F8 AND F10 OUT OF LIMITS.  ACFT GROUNDED.   REMOVED TANK UNIT PROBES F1,F2, F3, F8, AND F10 IAW AMM 28-41-21-400-801. ACCOMPLISHED FQIS SYSTEM TEST IAW AMM 28-41-00-730-801. OPS NORMAL, WITHIN LIMITS.
